# SDR MALA976287

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE RIGHT ENGINE FAILURE.  MAINTENANCE REPLACED RIGHT STARTER.
